# SDR DALA1112799222

- Difficulty date: February 10, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 30,336 hours, 21,711 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593666711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 L29L LONGERON CORRODED STA 1395.  REPLACED LONGERON PER SRM 51-30-02.
